# SDR UPS804413

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND COCKPIT SUB FLOOR AT STA 80 LBL 59 CHORD ANGLE HAS HEAVY CORROSION AT O/B END. CUT OUT DAMAGE, FABRICATED T-CHORD, REPAIR ANGLE AND INSTALLED PER UPS EO DC8 5310-7325A.
